# SDR FDEA202304220743

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 43,755 hours, 36,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Part number: 653N000216
- Condition: Unknown
- Location: Zone 400
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UPPER SKIN, DRAG FITTING INSPECTION ON #2 PYLON, FOUND #4 HOLE O\B FITTING   WITH POSSIBLE CRACK INDICATION AT 10 O'CLOCK POSTION AT A DEPTH OF .531".  REPAIRED AT DRAG FITTING ON #2 PYLON O\B FITTING HOLE #4 IAW EA F-5730-T0374171   P1.
